# SDR TRAX200700656

- Difficulty date: May 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,610 hours, 5,079 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR -TO OPEN- PLACARD TORN.  [SUP 05-22-07]  REMOVED AND REPLACED WITH NEW SERVICEABLE ONE PN S7247-1 IAW CRJ 700 AMM 11-30-02 AJONES 1017 5-14-07.
